# SDR DALA2023072005865

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 90,112 hours, 41,993 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3231 - ATO - AT APPROXIMATELY 50KTS DUE TO ENG 1 REV UNLOCK MESSAGE. CORRECTIVE ACTION: DEFERRED #1 T/R PER MEL AND CONTINUED. (9651684)
